Doctor insights on:
Facial Muscle Weakness On One Side
Muscle weakness is either a subjective or objective symptom based on history or formalized testing. As a result, any complaint of weakness needs to be correlated with testing that can bring out that weakness, which sometimes involves putting that muscle in an isolated and 'disadvantaged' scenario to assess adequately. Such weakness can have multiple etiologies from ...Read more
Cranial Nerves: Facial expression and movement are controlled by several of the cranial nerves (cn). Ocular motion by cn3, 4, 6. Eyebrow lift by cn3, eyelid closing by cn7, muscles of chewing by cn5 and the rest of the face by cn7. ...Read more
Definition: When the muscles of the face are weak. Many causes. ...Read more
I have some facial muscle weakness. Brain MRI about a year ago showed nothing. Was told it was anxiety. Could that be the only cause? I fear als.
Doubt ALS: Weak facial muscles are associated with a few hereditary muscle diseases (e.g., fsh), but can be due to problems with cranial nerves, such as facial or trigeminal, and problems outside cranial cavity may not be seen on standard brain mri. Very unlikely that you have als, but if you need more information, a facial nerve EMG might be of some value. ...Read moreSee 1 more doctor answer
Many Possibilities: Weakness and wasting on one side can be caused by a number of things, including intervertebral disc disease, intervertebral foraminal stenosis. These irritate or with enough degeneration can cause decreased function in the nerve, which eventually causes strength or wasting issues. There are more potential causes, so it is advisable to be evaluated. ...Read more
PMD: Typically this would first be evaluated by your primary medical doctor and then a neurologist. ...Read more
Yes if that's cause: Generally the main side effects of medication such as Geodon (ziprasidone) on muscles is more commonly disorders of muscle contraction, stiffness and abnormal movements. Weakness is not common and if that seems to be the case a good medical evaluation would be in order especially if stopping the Geodon (ziprasidone) doesn't result in the weakness going away. ...Read moreSee 1 more doctor answer
After how long a patient may start experiencing side effects like muscle weakness from statins use?
Statin myopathy: Statin myopathy comes in a variety of different forms, but most typically patients will be on a statin for at least several months and up to a year before developing symptoms, although there are cases where symptoms have been revealed in a month. This distinct to the specific autoimmune syndrome which is necrotizing and associated with specific antibodies. ...Read more
My cpk test was done 5 days ago and value came 218. One month ago I started feeling TMJ pain. Because of that pain muscle weakness too. ?
Will the clot simply dissolve with heparin? Will the effects of muscle weakness resolve on the affected side?
NO: Heparin does not dissolve clots. At therapeutic levels it prevents the enlargement of the clot or others from forming. Time and other mechanisms resolve or "dissolve" the clot but often not completely. Muscle weakness will resolve with time and can be accelerated by going to physical therapy/program. ...Read more
If you are living in a place that has mold, what kind of health problems can it cause? Is muscle weakness one of them?
Mold exposure: Mold is thriving in humid environment. If you develop sensitivities to those particular mold spores, the lining of your airway can get inflamed by exposing to the mold spores in the air you breath in. Depending how severe the inflammation is, you can get symptoms similar to rhino sinusitis, asthmatic flares if you have asthma, general malaise including muscle weakness. ...Read more
Feeling muscle weakness and mild pain throughout body, two days after Tetanus shot. Is it a side effect?
T Tetanus t: Sometimes the tetanus vaccine can cause mild side effects which may include soreness, redness, or swelling at the site of the injection, fever, headache or body aches and fatigue. These can be managed using NSAIDS and should resolve in a day or two. Hope you feel better soon. ...Read moreSee 1 more doctor answer
What is the bame of the medical condition in which one suddenly have total muscle weakness from fingers to toes?
I have localize numbness in one of my thighs. Size of a base ball. It goes down to my muscle but I have no pain. No muscle weakness. What could it be?
Femoral cutaneous: It high possible you sustained femoral cutaneous nerve injury or impingement. The site of impingement usually over your lower abdominal wall or groin area. It happens often for obesity person due to abdominal wall folding or tight belt applying. ...Read moreSee 1 more doctor answer
I have a lot of pressure in my ribs that stays for about a week and then goes away for a day or two on both sides, muscle weakness. And diharrea but t?
GI gas?: Gas or pressure in the colon as it runs up along the top of the abdomen can cause pain that radiates into the lower rib cage. If you have intermittent bouts of diarrehea / constipation you may have colitis or irritable bowel syndrome. Try some probiotics and see your Family Doctor or urgent care for evaluation ...Read more
When a nerve in the face is damaged (not severed) does muscle weakness slowly get better or spontaneously work as the nerve heals?
What's the difference between hypotonia and muscle weakness in regards to diagnosing underlining conditions? Is one more an indicator of st specific?
I hope to sstop antipsychotics one day will my former physical strength return when i do? Or is this joint pain and muscle weakness permenant?
Great questions: But they should be directed to your prescribing physician.Your pharmacist would also be a good resource. However, i must insist that your prescribing physician confirm and agree with the stopping of your meds. You should not do this on your own because you don't like the side effects. Again, confirm with your doctor. Good luck. ...Read moreSee 1 more doctor answer
Side effects of colchicine such muscle weakness, tenderness, sharp pains, tiredness. After discontinuation, how long before they go away?
Having some of the serious side effects of colchine for the past 3 weeks. Such as muscle weakness, muscle pain, tiredness.. What should I do?
Sides effect: Let the doctor that prescribed it know, so it can be changed if possible. ...Read more
It is a body tissue that has the ability to contract. It shortens and generates force. It relaxes and returns to its original length. Muscles move joints, stabilize the body, move air and food through the organs, act as valves for bladder, bowel and other organs. They control movement of the eyes. They help us express ourselves by changing the shape of our ...Read more
- Talk to a doctor live online for free
- Muscle weakness on one side of body
- One sided facial muscle spasms
- Herbal treatment for muscle weakness on one side of body
- Ask a doctor a question free online
- Facial exercises for muscle weakness
- Remedies for facial muscle weakness
- Causes of facial muscle weakness
- Facial muscle weakness
- Talk to a neurologist online